Fevridol 1000 MG Infusion Health Feed

Can be paracetamol be given after 1 hour of sumo (paracetamol 325 mg 100 mg nimesulide) if fever does not come to decrease?

Dr. Sajeev Kumar 91% (40456 ratings)
C.S.C, D.C.H, M.B.B.S
Cardiologist, Alappuzha
Can be paracetamol be given after 1 hour of sumo (paracetamol 325 mg 100 mg nimesulide) if fever does not come to dec...
Yes a paracetamol be given after 1 hour of sumo (paracetamol 325 mg 100 mg nimesulide) if fever does not decrease . you may also need antibiotics if you have infection of the chest or anywhere
Submit FeedbackFeedback

My doctor suggests me to to take sumo nimesulide and paracetamol tablets. Just want to know how to take them.

Dr. Vishnu Talapala 90% (26 ratings)
Bachelor of Medicine & Bachelor of Surgery
General Physician, Vijayawada
My doctor suggests me to to take sumo nimesulide and paracetamol tablets. Just want to know how to take them.
Sumo tablet should be taken with food to prevent stomach upset. Swallow it as a whole. Do not chew, crush or break it. Take the same amount of dose advised by your doctor and do not use it for a longer period than recommended by the doctor. Also avoid consuming alcohol when taking this medicine.
Submit FeedbackFeedback

Last 3-4 days I am not felling well coz little fever in and out. And l also little body pain. Yesterday night I take sumo paracetamol table bt still I am not feeling well. please help me what I do.

Dr. Lalit Kumar Tripathy 91% (20657 ratings)
MBBS
General Physician, Cuttack
Last 3-4 days I am not felling well coz little fever in and out. And l also little body pain.
Yesterday night I take ...
1.Take paracetamol 500mg, one tablet sos upto a maximum of three tablets daily after food 2.Drink plenty of water 3.Take rest 4. If no relief do blood examination like CBC, Widal/ Typhidot test, Blood for mp and Dengue antigen(NS1) test after consulting doctor 5.Consult for further advice
1 person found this helpful
Submit FeedbackFeedback

I have migraine, I use paracetamol (at least 2 in a week). Is Paracetamol cause any side effect?

Dr. Poonam Patel Vasani 91% (905 ratings)
MBBS, MD - Anaesthesiology, FIPM, Fellowship in palliative medicine, certificate in interventional pain management, Multidisciplinary pain management course
Pain Management Specialist, Pune
Among the various analgesics used for headache paracetamol is safest. I will share some tips to decrease your headache episodes so that need for analgesics is decreased. Follow these lifestyle changes to avoid headache 1. Maintain regular sleep wake cycle, even on holiday's. 2. Don't skip meals. Take regular healthy diet with adequate fluids 3. Do not consume excess caffeine / carbohydrates / alcohol or smoke. 4. Exercise daily (aerobics and cardiovascular) 5. Identify your headache trigger and try to avoid it.
13 people found this helpful
Submit FeedbackFeedback

Hey my sister has got high fever from yesterday. Suddenly in the evening it came. She did not take any medicine but jus slept.in the morning again she has high fever. Cold. I gave her paracetamol n nemuslide ie SUMO 3 hours back but shes still hot as hell. temperature is not at all reducing. Please suggest some medicine.

Dr. Lalit Kumar Tripathy 91% (20657 ratings)
MBBS
General Physician, Cuttack
Hey my sister has got high fever from yesterday. Suddenly in the evening it came. She did not take any medicine but j...
1.Do steam inhalation by steam inhaler 2-3 times daily with Karvol plus inhalant capsule. 2.Put otrivin nasal drop 1 drop thrice daily 3. Take one tablet of sinarest 2 times daily after food 4.Drink plenty of water 5. Take rest 6.If no relief, consult doctor/me for further advice
Submit FeedbackFeedback

I am experiencing fever and chills with extremely painful and swollen tonsils along with weakness. My airway is completely clean and no sign of cough at all. No rashes or headache as well. Have been taking paracetamol and Sumo for the past 2 days but the fever relapses after a few hours. Also been gargling with Betadine. Any guidance on the medication I should take?

Dr. Col V C Goyal 95% (13407 ratings)
CCEBDM, PG Diploma In Clinical Cardiology, MBBS
General Physician, Ghaziabad
I am experiencing fever and chills with extremely painful and swollen tonsils along with weakness. My airway is compl...
1. Avoid exposure to cold 2. Take bath with little warm water 3. Do steam inhalation regularly at least once a day 4. Warm salt water gargles daily 5 no cold water / cold drinks / ice creams and so on 6. No smoking 7. Wash hands after use of bath room and before and after eating food. 8 more warm liquids medicine can not be advised for open question for medicine contact on private chat Good luck.
Submit FeedbackFeedback

Hi sir. My wife was caught by typhoid fever from 3 days. Vdl160 bt she is taking paracetamol 500 mg with mahacef plus 200 mg bt fever isn't down. So can she use sumo tablet, is it work .pls ans me as soon as pls.

MBBS
General Physician, Mumbai
For fever take one tablet paracetamol 650 mg and can repeat it after eight hours as and when needed and continue with mahacef plus
1 person found this helpful

Hello, I want to know whether vitamin tablets too cause damage to liver. As like paracetamol.

Dr. Subhash Tiwari 92% (806 ratings)
PGD Maternal Child Health, MBBS
General Physician, Akola
Hello, I want to know whether vitamin tablets too cause damage to liver. As like paracetamol.
Overdose of anything can be potentially damaging. When we talk of vitamins, the water soluble vitamins B and C are excreted in urine when taken in larger than required quantities, but fat soluble vitamins A, D, E, and K are stored in liver and are not excretedin urine. Their overdosage does cause toxicity hence any intake in excess of required quantity is not recommended.
2 people found this helpful
Submit FeedbackFeedback

I have fever last three days and I take paracetamol but I am suffering pain. Please help me.

Dr. Jyoti Goel 92% (7225 ratings)
MBBS, Diploma in Nutrition and Health Education (DNHE), Diploma in Clinical Cosmetology
General Physician, Noida
I have fever last three days and I take paracetamol but I am suffering pain. Please help me.
Hello, kindly follow health advices given below: Kindly measure your temperature and tell me reading 1. Avoid exertion 2. Take tablet paracetamol 500 mg after food as and when required for fever more than 99 f (maximum 3 tablets with gap of 8 hr can be taken in a day) for 3 days 3. Lot of fluids to be taken 4. Take proper diet homemade food like moong dal dalia, chapati etc. 4. Avoid wearing synthetic and tight cloths. Kindly go for cbc and consult physician for further management and kindly let me know what medicines you were taking and also tell me if you are having other symptoms like cough/ cold/ burning urine/ stomach pain so that we can confirm cause of fever.
1 person found this helpful
Submit FeedbackFeedback

At how much temperature in f should I consider to take paracetamol 500 mg in fever?

MBBS, House Surgeon - Dept of Urology
General Physician, Chandigarh
At how much temperature in f should I consider to take paracetamol 500 mg in fever?
It is important to know why is there a fever. For that we take clinical history, examination and then run blood tests, simplest of all being cbc. Paracetamol usually is taken by many an over the counter drug and there is usually no regulation on when to start it. If you are having sustained temperature above ~99-99.5 °f, we can start paracetamol for symptomatic relief. It is very important to know the reason behind getting a high temperature. Temperature measured in axilla can be a bit lower than oral. Minimum time to keep the thermometer - 3 mins at the site of measurement. Paracetamol 500 mg/650 mg can be taken 6-8 hrly as per diagnosis made. Self medication is not at all recommended. It does more harm.
1 person found this helpful
Submit FeedbackFeedback